MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEM POR PS RT SZ 5; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE FEM POR PS RT SZ 5; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Model Number 1504-11-205
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Discomfort (2330); Unspecified Tissue Injury (4559)
Date of Event 09/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision to address pain.Date of implantation: (b)(6) 2020, date of revision: (b)(6) 2021, (right knee).Treatment: revision of the tibial insert, tibial tray, femoral component, and depuy cement product.The patella component was retained.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information provided from medical record review indicates the patient received a revision due to loosening and migration of the tibial component at the implant to bone interface.It is reasonable to conclude that the device reported on this medwatch did not contribute to the reported event as the patients pain can be attributed to the tibial loosening.The tibial component was reported on report number 1818910-2022-01695.At this time depuy synthes joint reconstruction considers the device on this report to be not reportable.

Brand Name
ATTUNE FEM POR PS RT SZ 5
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13358499
Report Number1818910-2022-01696
Device Sequence Number13871741
Product Code JWH
UDI-Device Identifier10603295042044
UDI-Public10603295042044
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-11-205
Device Catalogue Number150411205
Device Lot Number8895858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2022
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date01/26/2022
Supplement Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FEM POR PS RT SZ 5; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS RP INSRT SZ 5 7MM; ATTUNE RP TIB BASE SZ 5 POR; SMARTSET HV 20G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight76 KG